# SDR SWAA001526

- Difficulty date: August 13, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 12,776 hours, 11,184 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 31040
- Condition: Vibration
- Location: E/E Compt
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERSION, AIRFRAME VIBRATION DURING CLIMB NEAR E & E AREA.  REMOVED AND REPLACED AEROMATIC VALVE PER MM.
